gastroenterologist-icon
Stomach. upset
I was having loose motion 2days before after taking metrogel it just stopped BT from two days my stomach is not in good state. I not able to eat anything as I am feeling nausea after seeing food.today I am having stomach ache from morning .
73 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Don't worry. That's just dysguessia due to metro.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.